MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE BIOPSY FORCEPS

AOMORI OLYMPUS CO., LTD. DISPOSABLE BIOPSY FORCEPS
Model Number FB-210U
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Tissue Injury (4559)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported to olympus that during unspecified diagnostic procedures, the disposable biopsy forceps was taking big "bites" out of the mucosa, causing bleeding.The physician was uncomfortable with the large sample.Some of the patients required hemostatic methods such as cautery or clips.The procedures were not delayed due to the issue and the outcome of the procedure was unaffected.This event requires two reports.Patient identifier (b)(6) is for an individual patient.Patient identifier (b)(6) is for "some patient's" of unknown quantity.

Brand Name
DISPOSABLE BIOPSY FORCEPS
Common Device Name
DISPOSABLE BIOPSY FORCEPS
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key17498586
Report Number2429304-2023-00253
Device Sequence Number6796436
Product Code FCL
UDI-Device Identifier04953170354113
UDI-Public04953170354113
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2023
Report Date (Section F) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFB-210U
Device Lot Number2Y V
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/30/2023
Event Location Hospital
Date Report to Manufacturer05/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown